Journal article icon

Journal article

Conditions for permanence in well-known biological competition models

Abstract:

Reaction-diffusion systems are widely used to model the population densities of biological species competing for natural resources in their common habitat. It is often not too difficult to establish positive uniform upper bounds on solution components of such systems, but the task of establishing strictly positive uniform lower bounds (when they exist) can be quite troublesome. Two previously established criteria for the permanence (non-extinction and non-explosion) of solutions of general we...

Expand abstract
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ANZIAM JOURNAL
Volume:
42
Issue:
2
Pages:
195-223
Publication date:
2000-10-01
ISSN:
1442-4436
Source identifiers:
12552
Language:
English
Pubs id:
pubs:12552
UUID:
uuid:c87a5920-a8ac-4732-b999-1344ac45970c
Local pid:
pubs:12552
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP